+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type



Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type



Nonlinear Oscillations 12(1): 19-26




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 063758271

Download citation: RISBibTeXText

DOI: 10.1007/s11072-009-0056-6


Related references

Asymptotic Properties of Global Solutions of Systems of Functional Differential Equations of Neutral Type with Nonlinear Deviations of an Argument. Nonlinear Oscillations 5(4): 484-498, 2002

Asymptotic Properties of Solutions to Systems of Neutral Type Differential Equations with Variable Delay. Journal of Mathematical Sciences 205(3): 455-463, 2015

Asymptotic Properties of the Solutions of Systems of Nonlinear Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 217(4): 367-384, 2016

On the Structure of the Set of Solutions for One Class of Systems of Nonlinear Differential-Functional Equations of Neutral Type. Nonlinear Oscillations 5(1): 53-59, 2002

Application of dynamical systems to the study of asymptotic properties of solutions to nonlinear higher-order differential equations. Journal of Mathematical Sciences 126(5): 1361-1391, 2005

On the Structure of the Set of Solutions of One Class of Systems of Nonlinear Difference-Differential Equations of the Neutral Type. Journal of Mathematical Sciences 223(3): 305-310, 2017

Asymptotic behavior of solutions of nonlinear functional differential equations. International Journal of Mathematics and Mathematical Sciences 17(4): 703-712, 1994

Asymptotic behavior of solutions of nonlinear higher-order neutral type difference equations. Journal of Difference Equations and Applications 12(5): 419-432, 2006

Asymptotic Behavior of the Solutions of Nonlinear Systems of Ordinary Differential Equations. Journal of Mathematical Sciences 208(5): 535-550, 2015

Asymptotic behavior of bounded solutions for a system of neutral functional differential equations. Nonlinear Analysis: Real World Applications 11(3): 1634-1639, 2010

Asymptotic behavior of solutions of nonlinear cyclic systems of ordinary differential equations. Nonlinear Oscillations 14(3): 313-333, 2012

On the asymptotic properties of the solutions of a linear functional-differential equation of neutral type with constant coefficients and linearly transformed argument. Journal of Mathematical Sciences 194(4): 374-403, 2013

Three periodic solutions of nonlinear neutral functional differential equations. Nonlinear Analysis: Real World Applications 9(3): 977-984, 2008

On the Asymptotic Properties of Solutions of Some Functional-Differential Equations. Journal of Mathematical Sciences 226(3): 197-239, 2017

On asymptotic properties of solutions of functional differential equations with linearly transformed argument. Nonlinear Oscillations 10(1): 137-153, 2007